# SDR A6WA2017010545529

- Difficulty date: December 30, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 13,466 hours, 12,952 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: False Activation
- Location: Jet Pipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THOUGH 9000 FT, RECEIVED A LT JET OVERHEAT FAIL CAUTION MESSAGE. 15 SECONDS LATER RECEIVED A LT JETPIPE OVERHEAT WARNING WITH AUDIO.  COMPLIED WITH QRH AND MESSAGE CLEARED AT 70% N1. LANDED, NORRMAL BRAKING.  PERFORMED GVI OF LEFT JETPIPE SENSING ELEMENT AND CONNECTORS AND WIRES IAW AMM 26-11-04,  PERFORMED CONTINUITY TEST ON THE LEFT JETPIPE SENSING ELEMENT IAW CMM 26-11-67,  PERFORMED  AN OPS TEST OF JETPIPE IAW AMM 26-11-00, OPS CHECKED GOOD, NO DEFECTS NOTED.
